Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medication induced insomnia
Aug 18, 2002

I have a 3 year battle with insomina that is HIV med induced. Have tried at least a dozen sleep meds but my body seems to adapt to them quickly(1-7 days) Have been to sleep specialist but they aren't HIV savy. Have stopped meds and sleep returns to normal but thats not a long term option- especially after 23 years of living with HIV. All my medical people just don't know what to do. I am currently taking a sleeping coctail that includes more pills than my HIV one and it doesn't always work. It really is wearing me down. I've been in therapy, done the meditation thing, and have even tried to get depressed, as when I'm depressed I sleep. I never had sleep probems until after being on the "coctail" for 8 months- what can I do, I'm getting desperate and noone seems to take this side effect seriously (sort of like when lipdystrophy first started) Thanks jg

Response from Dr. Henry

It would be helfpul if you could provide some details about your HIV regimen, your sleep regimen, and what hasn't worked in the past for you. KH



Previous
neuropathy and lotus position?
Next
Side effects of Combovir/Viramune what to expect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement